SciELO - Scientific Electronic Library Online

vol.26 número1Hermite-hadamard inequalities type for raina’ fractional integral operator using η−convex functionsEstimation of stochastic volatility models via auxiliary particles filter índice de autoresíndice de assuntospesquisa de artigos
Home Pagelista alfabética de periódicos  

Serviços Personalizados




Links relacionados

  • Não possue artigos similaresSimilares em SciELO


Revista de Matemática Teoría y Aplicaciones

versão impressa ISSN 1409-2433


HERNANDEZ HERNANDEZ, Jorge Eliécer. Characterization of bmo using wavelets through triebellizorkin spaces. Rev. Mat [online]. 2019, vol.26, n.1, pp.21-44. ISSN 1409-2433.


In the present article it is presented a characterization of all those func- tions in the space of bounded mean oscillation functions, BM O, in terms of an appropriate wavelet, using an isomorphism between the aforemen- tioned space and the homogeneous space of Triebel-Lizorkin F˙ 0,2. In ad- dition, a new inequality that involves the vector inequality of the maximal function of Hardy-Littlewood is proved.

Palavras-chave : BMO function space; Triebel-Lizorkin’s homogeneous space; wavelets.

        · resumo em Espanhol     · texto em Inglês     · Inglês ( pdf )